... Zactin one a day and seemed to help. But the last month I've had attacks more often nearly daily so he put me up to 2 in the morn and one in the evening but i seem worse and the only thing that calms me down is a Valium, I am at my wits end and I am not sure if Zactin (Prozac) is making it worse i do stress at times but am generally happy so i dont understand why this happens is any one else out there in a similar situation and should i wait longer for the Zactin to work !any suggestions would be appreciated thanks
SCOTT; yes I don't know when your doctor increased the Prozac and what mg it is but when you first start it, Or the dose is increased it can take up to a couple of weeks for the side effects that we can get when it is increased to stop and slowly from there the medication starts to work for the anxiety it takes from 6 to 8 weeks to reach the blood level. But as I was saying when the doctor ups the dose the first week or two it also increases the side effects such as anxiety or nerves depression etc. And it sounds like this is what you are going through and the Valium is fine to use don't use more than the doctor tells you to but that is what helps the extra anxiety that you are getting from what you had plus what the Prozac gives you. Just use enough to help but not where you're going to have to need it all the time once the Prozac really get to the right blood level. If you can think of when the dose was changed the last time and say even from where you first started it and 6 to 8 weeks from there you should be feeling much better and be able to back off of the valium. Or you should talk to the doctor again. But just stressing you out because the Prozac did not work right away is enough to increase the anxiety. Try your best to think of other things and not focus on the anxiety I know its hard to do but it will be much easier on you. feel free to write again and know you're not alone. Chuck1957 best of luck lets hope the Prozac should kick in any time now at least from where you started it first. And also it helps to try and take the Prozac at the same times each day. Chuck
This likely will not get posted. I am in hell unlike any description ..as i titrate down from effexor .
You have read the below comments . ( likely . The 6 to 8 weeks comment is ( in mine and thousands upon thousands... thats how long big pharma answers . Am i a no it all !! Hell no. Who i am to tell anyone how to live their life. ? But if u think you are feeling " odd now ". ? Sorry . My friend . The elevator goes down. ( stop now . Deal with all your holistic health. But screw this stuff . ). I wouldnt have believed me either. !! But now . ! I wish i had met and listened to a " me ". Thus my need to respond. Peace either way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2010 • 1 answer
Posted 19 Feb 2010 • 7 answers
Posted 24 Feb 2011 • 7 answers
Posted 5 Apr 2011 • 1 answer
Hello I have been on 1 mg of lorazepam for 2 years doctor stopped it dead 9 weeks ago and put me on?
Posted 5 Jan 2017 • 1 answer